# SDR A6WA200840232

- Difficulty date: March 20, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 17,918 hours, 15,813 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBOARD GROUND SPOILER FAULT MESSAGE AND SPOILERON FAULT MESSAGE IN FLIGHT.  AFTER LANDING ONLY OUTBOARD GROUND SPOILER MESSAGE EVIDENT.  PERFORMED RESET PER FIM PROCEDURE.  MESSAGE CLEARED.  FLIGHT CREW PERFORMED INITIAL RESET.  PROBLEM CLEARED LOCAL MAINTENANCE NOTED NO MESSAGE.  AIRCRAFT RELEASED.  (M)
